# SDR SWAA2017121918560

- Difficulty date: December 15, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 36,769 hours, 21,822 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TRAILING EDGE PANEL BETWEEN NR 7 & NR 8 SPOILERS AFT SUPPORT BRACKET CRACKED.  R&R BRACKET PER SRM.
